MathSciNet Relay Station
MathSciNet bibliographic data
MR1791757 (2001f:34059) 34C10
Li, Wan-Tong; Li, Xiaohu Oscillation criteria for second-order nonlinear differential equations with integrable coefficient. Appl. Math. Lett. 13 (2000), no. 8, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement